Menopause Home > Femhrt Overdose
Although a femhrt overdose is not likely to be dangerous, it may cause symptoms such as nausea, vomiting, and vaginal bleeding. The specific effects of an overdose will vary, depending on how much of the medication was taken and whether it was taken with other substances. If a femhrt overdose occurs, treatment will most likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
An Overview of a Femhrt Overdosefemhrt® (norethindrone acetate/ethinyl estradiol) is a prescription hormone replacement medication. It contains both a progestin hormone (norethindrone) and an estrogen hormone (ethinyl estradiol). The effects of a femhrt overdose may vary depending on a number of factors, such as the femhrt dosage and whether it was taken with any other medications or substances.
If you suspect that you or someone else may have overdosed on femhrt, seek immediate medical attention.
Femhrt Overdose EffectsAlthough a femhrt overdose may cause bothersome effects, it is not likely to be dangerous. Because estrogen hormones tend to be irritating to the stomach, an overdose with femhrt is likely to cause nausea and vomiting. In females (even in young girls), an overdose of femhrt may cause vaginal bleeding. Even in cases of young children inadvertently taking large doses of estrogens (such as the one in femhrt), no serious problems have been reported.
Treatment for a Femhrt OverdoseIt is not known how best to treat a femhrt overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
Even though a femhrt overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on femhrt.